# SDR DALA2017051904023

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO BS BS 747 - 767, RBL 21 FLOOR SUPPORT UNDER ZEE ANGLE HAS CORROSION ON LOWER SURFACE.  MAINTENANCE REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G, PAGE 2, PARA 4. & DWG 146A7505, REV B.
